zbMATH — the first resource for mathematics

Asymptotic behavior of the stationary probabilities for two-dimensional positive random walks. (English. Russian original) Zbl 0307.60060
Sib. Math. J. 14, 109-118 (1973); translation from Sib. Mat. Zh. 14, 156-169 (1973).

60G50 Sums of independent random variables; random walks
Full Text: DOI
[1] V. A. Malyshev, ?An analytic method in theory of two-dimensional positive random walks,? Sibirsk. Matem. Zh.,13, No. 6, 1314-1329 (1972).
[2] J. W. Milnor, Morse Theory, Princeton University Press (1963).
[3] V. I. Arnol’d, ?Singularities of smooth mappings,? Usp. Matem. Nauk,23, No. 1, 3-44 (1968).
[4] M. A. Lavrent’ev and B. V. Shabat, Methods of Theory of Functions of a Complex Variable [in Russian], Fizmatgiz, Moscow (1958).
[5] V. A. Malyshev, ?On the poles of rational generating functions. Probabilities of the appearance of combinations,? Litovskii Matem. Sbornik,5, No. 4, 585-591 (1965). · Zbl 0139.34703
[6] V. A. Malyshev, Random Walks. Wiener-Hopf Equations in a Quadrant. Galois Automorphisms [in Russian], Izd. Mosk. Un-ta, Moscow (1970).
[7] K. L. Chung, Homogeneous Markov Chains [Russian translation], Mir, Moscow (1965).
[8] A. A. Borovkov, ?New limit theorems in boundary-value problems for sums of independent random terms,? Sibirsk. Matem. Zh.,3, No. 5, 645-694 (1962).
[9] W. J. Pabjett and C. P. Tsokos, ?Existence of a stochastic integral equation in turbulence theory,? J. Math. Phys.,12, No. 2 (1971).
[10] R. N. Pederson, ?Laplace’s method for two parameters,? Pacif. J. Math.,15, No. 5, 585-596 (1965). · Zbl 0158.13102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.